# SDR DXTA20082916

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 1,661 hours, 1,036 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: CE5001300009
- Part serial: C304
- Condition: Leaking
- Location: Kruegers
- Part time: 1,661 hours, 1,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND ON SPEED, RETRACTED KRUEGERS FROM FLAPS UP POSITION TO KRUEGER/SLATS UP POSITION. THE KRUEGER UNBAL CAS MSG ILLUMINATED WITH KRUEGER POINTER INDICATOR YELLOW.  FOUND THE RT KRUEGER ACTUATOR TO BE LEAKING. REMOVED ACTUATOR AND REPLACED WITH INSPECTED KRUEGER ACTUATOR. PERFORMED A SATISFACTORY KRUEGER FLAP SYSTEM FUNCTIONAL TEST IN REF. TO G200 MM 27-52-00, NO DEFECTS NOTED. ACTUATOR REPLACED IN REF. TO MM 27-52-05.
